# SDR USAASB01050

- Difficulty date: February 18, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5200 · Doors
- Part: Arm
- Part number: 652999413
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1484 - ON CLIMB-OUT FROM PHL, EN ROUTE TO BTV, THE AIRCRAFT WOULD NOT PRESSURIZE.  THE FORWARD MAIN ENTRY DOOR DID NOT SEAL PROPERLY.  CREW NOTED THAT NO DOOR INDICATION WAS GIVEN BEFORE TAKEOFF.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD MAIN ENTRY DOOR SEAL FULL OF GUMMY DIRT.  CLEANED DOOR SEAL.  ALSO, FOUND GUIDE ARM OUT OF RIG.  RE-RIGGED GUIDE ARM.  OPS CHECK AND LEAK CHECK GOOD PER MM 52-11-00.  (M)
